# SDR ASMF200407037

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 42,836 hours, 27,690 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 851AK
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, PITOT STALL HEAT OFF LIGHT TURNED ON. DURING CHECK, TECHNICAL PERSONNEL CONFIRMED LT PITOT TUBE FAILURE. IT WAS REPLACED IAW MM 30-30-00, TEST CORRECT.
